# SDR DL764080364

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 26,608 hours, 8,112 cycles
- Engine: Ge CF680C2*
- System (JASC): 3597 · Oxygen System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHK OF EMERGENCY LIGHTS/OXY PANEL FOUND MANUAL DEPLOYMENT FAIL.  FOUND K466 ON P19 BAD ALSO PIN 3 OF RELAY SOCKET PUSHED BACK.  RESECURED PIN 3 AND REPLACED RELAY K466 CHKS GOOD PER AMM.
